# SDR CA140718005

- Difficulty date: June 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 29,368 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: 2620068001
- Condition: Obstructed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROTATION, THE FLIGHT CREW REPORTED THE ACFT PITCHED FORWARD WHILE THEY WERE PULLING BACK, WERE ABLE TO OVERPOWER AND CONTINUE ON.  IT WAS NOTED THAT THE STALL AVOIDANCE COMPUTER CIRCUIT BREAKER HAD TRIPPED. AFTER THE ACFT LANDED MAINTENANCE INVESTIGATED THE PROBLEM AND DISCOVERED A SUBSTANTIAL AMOUNT OF WATER IN THE FUSELAGE OF THE ACFT UNDER THE CENTER AISLE FLOORBOARDS. IT WAS DETERMINED THAT THE EXCESS WATER HAD SATURATED THE STALL AVOIDANCE SYS SERVO UNIT WHICH IS LOCATED UNDER THE FLOOR.  THE EXCESS AMOUNT OF WATER WAS ATTRIBUTED TO THE AIRCRAFT BEING PARKED OUTSIDE DURING HEAVY RAINS DAYS PRIOR TO THE EVENT. THE FUSELAGE DRAINS IN THE BELLY OF THE ACFT WERE PARTIALLY OBSTRUCTED BY FOREIGN PARTICLES AND DIRT. THE DRAINS AND SURROUNDING AREAS WERE THOROUGHLY CLEANED AND WATER REMOVED.  AFFECTED STALL AVOIDANCE SYS COMPONENTS REPLACED. THE AFFECTED FLIGHT CONTROL SYSTEM INSPECTED AND THE ACFT WAS RETURNED TO SERVICE.
